# SDR AALA200802409

- Difficulty date: September 21, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT EXIT PLACARD AT RT HAND OVERWING DAMAGED.  REPLACED EXIT PLACARD FOR EMERGENCY LIGHT AT RT HAND OVERWING.  SYSTEM GROUND CHECKED NORMAL OPS.
